# SDR MWEA99181

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Part number: S24312154011
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND ELEVATOR HAS WORN BUSHING.  FABRICATED OVERSIZED REPAIR BUSHING.
